A boundary value problem with nonmutually single-valued shifts on a countable set of circles
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1979), pp. 66-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1979_2_a8,
author = {B. A. Kats},
title = {A~boundary value problem with nonmutually single-valued shifts on a~countable set of circles},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--69},
year = {1979},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1979_2_a8/}
}
B. A. Kats. A boundary value problem with nonmutually single-valued shifts on a countable set of circles. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1979), pp. 66-69. http://geodesic.mathdoc.fr/item/IVM_1979_2_a8/